# SDR 96UAL900750

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 6 LEADING EDGE FLAP WOULD NOT RETRACT.  AMBER COCKPIT INDICATION AND VISUAL INSPECTION IN-FLIGHT VERIFIED FLAP EXTENDED.  RETURNED TO ORD.
